List of Papers by Tatsuya Maruta


[92] Y. Inoue, T. Maruta, Construction of new Griesmer codes of dimension 5,
Finite Fields and their Applications 55 (2019), 231--237.

[91] H. Kanda, T. Maruta, Nonexistence of some linear codes over the field of order four,
Discrete Mathematics 341 (2018), pp. 2676--2685.

[90] Y. Koga, T. Maruta, K. Shiromoto, On Critical Exponents of Dowling Matroids,
Designs, Codes and Cryptography 86 (2018), pp. 1947--1962.

[89] H. Kanda, T. Maruta, On the 3-extendability of quaternary linear codes,
Finite Fields and their Applications 52 (2018), pp. 126--136.

[88] K. Kumegawa, T. Maruta, Nonexistence of some 4-dimensional Griesmer codes over finite fields,
Journal of Algebra Combinatorics Discrete Structures and Applications 5 (2018), pp. 101--116.

[87] M. Fujii, T. Maruta, Nonexistence of some Griesmer codes of dimension 4 over F_8,
Proceedings of 8th International Workshop on Optimal Codes and Related Topics (OC 2017),
Sofia, Bulgaria, 2017, pp. 87--92.

[86] N. Bono, T. Maruta, Some new 4-dimensional linear codes,
Proceedings of 8th International Workshop on Optimal Codes and Related Topics (OC 2017),
Sofia, Bulgaria, 2017, pp. 37--42.

[85] E.J. Cheon, Y. Kageyama, S.J. Kim, N. Lee, T. Maruta,
Construction of two-weight codes over finite fields and its applications,
Bulletin of the Korean Mathematical Society 54 (2017), pp. 731-736.

[84] K. Kumegawa, T. Okazaki, T. Maruta, On the minimum length of linear codes over the field of 9 elements,
Electronic J. Combinatorics 24(1), (2017), #P1.50.

[83] Y. Kageyama, T. Maruta, On the geometric constructions of optimal linear codes,
Designs, Codes and Cryptography 81 (2016), pp. 469--480.

[82] E.J. Cheon, T. Maruta, T. Okazaki, Construction of some triple blocking sets in PG(2,q),
Proceedings of 15th International Workshop on Algebraic and Combinatorial Coding Theory (ACCT 2016),
Albena, Bulgaria, 2016, pp. 96--101.

[81] K. Kumegawa, T. Maruta, Nonexistence of some Griesmer codes over F_q,
Discrete Mathematics 339 (2016), pp. 515-521.

[80] H. Kanda, T. Tanaka, T. Maruta, On the l-extendability of quaternary linear codes,
Finite Fields and their Applications 35 (2015), pp. 159--171.

[79] I. Bouyukliev, Y. Kageyama, T. Maruta, On the minimum length of linear codes over F_5,
Discrete Mathematics 338 (2015), pp. 938--953.

[78] Y. Kageyama, T. Maruta, On the construction of Griesmer codes of dimension 5,
Designs, Codes and Cryptography 75 (2015), pp. 277--280.

[77] T. Maruta, T. Tanaka, H. Kanda, Some generalizations of extension theorems for linear codes over finite fields,
Australasian J. Combinatorics 60 (2014), pp. 150--157.

[76] T. Okazaki, T. Maruta, New 4-dimensional linear codes over F_9,
Proceedings of 14th International Workshop on Algebraic and Combinatorial Coding Theory (ACCT 2014),
Svetlogorsk, Russia, 2014, pp. 277--282.

[75] K. Kumegawa, T. Maruta, Nonexistence of some Griesmer codes of dimension 4 over F_q,
Proceedings of 14th International Workshop on Algebraic and Combinatorial Coding Theory (ACCT 2014),
Svetlogorsk, Russia, 2014, pp. 215--220.

[74] Y. Kageyama, T. Maruta, On the construction of optimal codes over F_q,
Proceedings of 14th International Workshop on Algebraic and Combinatorial Coding Theory (ACCT 2014),
Svetlogorsk, Russia, 2014, pp. 186--191.

[73] T. Tanaka, T. Maruta,
A characterization of some odd sets in projective spaces of order 4 and the extendability of quaternary linear codes,
Journal of Geometry 105 (2014), pp. 79--86.

[72] Y. Kageyama, T. Maruta, New 5-dimensional linear codes over F_5,
Proceedings of 7th International Workshop on Optimal Codes and Related Topics (OC 2013),
Albena, Bulgaria, 2013, pp. 107--112.

[71] T. Maruta, T. Tanaka, H. Kanda, New extension theorems for codes over F_q,
Proceedings of 7th International Workshop on Optimal Codes and Related Topics (OC 2013),
Albena, Bulgaria, 2013, pp. 152--157.

[70] T. Tanaka, T. Maruta, Classification of the odd sets in PG(4,4) and its application to coding theory,
Applicable Algebra in Engineering, Communication and Computing 24 (2013), pp. 179-196.

[69] T. Maruta, Construction of optimal linear codes by geometric puncturing,
Serdica Journal of Computing 7 (2013), pp. 73--80.

[68] T. Maruta, Y. Oya, On the minimum length of ternary linear codes,
Designs, Codes and Cryptography 68 (2013), pp. 407-425.

[67] A. Betten, E.J. Cheon, S.J. Kim, T. Maruta,
Three families of multiple blocking sets in Desarguesian projective planes of even order,
Designs, Codes and Cryptography 68 (2013), pp. 49-59.

[66] N. Hamada, T. Maruta, Y. Oya,
A necessary and sufficient condition for the existence of an (n,r)-arc in PG(2,q) and its applications,
Serdica Journal of Computing 6 (2012), pp. 253--266.

[65] T. Maruta, Optimal 4-dimensional linear codes over F8,
Proceedings of 13th International Workshop on Algebraic and Combinatorial Coding Theory (ACCT 2012),
Pomorie, Bulgaria, 2012, pp. 257--262.

[64] T. Tanaka, T. Maruta, Classification of the odd sets in PG(4,4),
Proceedings of 13th International Workshop on Algebraic and Combinatorial Coding Theory (ACCT 2012),
Pomorie, Bulgaria, 2012, pp. 305--310.

[63] T. Maruta, Y. Yoshida, A generalized extension theorem for linear codes,
Designs, Codes and Cryptography 62 (2012), pp. 121-130.

[62] T. Maruta, Extension theorems for linear codes over finite fields,
Journal of Geometry 101 (2011), pp. 173-183.

[61] N. Hamada, T. Maruta, Note on an improvement of the Griesmer bound for q-ary linear codes,
Serdica Journal of Computing 5 (2011), pp. 199--206.

[60] T. Maruta, Y. Oya, On optimal ternary linear codes of dimension 6,
Advances in Mathematics of Communications 5 (2011), pp. 505--520.

[59] A. Betten, E.J. Cheon, S.J. Kim, T. Maruta, The classification of (42,6)8-arcs,
Advances in Mathematics of Communications 5 (2011), pp. 209--223.

[58] R. Kanazawa, T. Maruta, On optimal linear codes over F8,
Electronic J. Combinatorics 18 (2011), #P34, 27pp.

[57] N. Hamada, T. Maruta, An improvement to the achievement of the Griesmer bound,
Serdica Journal of Computing 4 (2010), pp. 301-320.

[56] Y. Yoshida, T. Maruta, An extension theorem for [n,k,d]q codes with gcd(d,q) = 2,
Australasian J. Combinatorics 48 (2010), pp. 117--131.

[55] Y. Oya, T. Maruta, The nonexistence of [265,6,175]3 codes and [302,6,200]3 codes,
Proceedings of 12th International Workshop on Algebraic and Combinatorial Coding Theory (ACCT 2010),
Novosibirsk, Russia, 2010, pp. 239--244.

[54] T. Maruta, Y. Oya, New ternary linear codes of dimension 6,
Proceedings of 12th International Workshop on Algebraic and Combinatorial Coding Theory (ACCT 2010),
Novosibirsk, Russia, 2010, pp. 227--233.

[53] E.J. Cheon, T. Maruta, A new extension theorem for 3-weight modulo q linear codes over Fq,
Designs, Codes and Cryptography 52 (2009), pp. 171--183.

[52] T. Maruta, M. Shinohara, A. Kikui, On optimal linear codes over F5,
Discrete Mathematics 309 (2009), pp. 1255--1272. revised version

[51] T. Maruta, K. Okamoto, Extendability of 3-weight (mod q) linear codes over Fq,
Finite Fields and their Applications 15 (2009), pp. 134--149.

[50] T. Maruta, A. Kikui, Y. Yoshida, On the uniqueness of (48,6)-arcs in PG(2,9),
Advances in Mathematics of Communications 3 (2009), pp. 29--34.

[49] Y. Yoshida, T. Maruta, Ternary linear codes and quadrics,
Electronic J. Combinatorics 16 (2009), #R9, 21pp.

[48] T. Maruta, M. Takeda, K. Kawakami, New sufficient conditions for the extendability of quaternary linear codes,
Finite Fields and their Applications 14 (2008), pp. 615--634.

[47] T. Maruta, Extendability of linear codes over Fq,
Proceedings of Eleventh International Workshop on Algebraic and Combinatorial Coding Theory,
Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, 2008, pp. 203-209.

[46] Y. Yoshida, T. Maruta, On the (2,1)-extendability of ternary linear codes,
Proceedings of Eleventh International Workshop on Algebraic and Combinatorial Coding Theory,
Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, 2008, pp. 305-311.

[45] M. Takenaka, K. Okamoto, T. Maruta, On optimal non-projective ternary linear codes,
Discrete Mathematics 308 (2008), pp. 842--854.

[44] T. Maruta, M. Shinohara, M. Takenaka, Constructing linear codes from some orbits of projectivities,
Discrete Mathematics 308 (2008), pp. 832--841.

[43] E.J. Cheon, T. Maruta, On the minimum length of some linear codes,
Designs, Codes and Cryptography 43 (2007), pp. 123--135.

[42] T. Maruta, K. Okamoto, Some improvements to the extendability of ternary linear codes,
Finite Fields and their Applications 13 (2007), pp. 259--280.

[41] E.J. Cheon, T. Maruta, Nonexistence of some linear codes attaining the Griesmer bound,
Proceedings of Tenth International Workshop on Algebraic and Combinatorial Coding Theory,
Institute of Information Transmission Problems of Russian Academy of Sciences, 2006, pp. 64-67.

[40] T. Maruta, M. Shinohara, F. Yamane, K. Tsuji, E. Takata, H. Miki, R. Fujiwara,
New linear codes from cyclic or generalized cyclic codes by puncturing,
Proceedings of Tenth International Workshop on Algebraic and Combinatorial Coding Theory,
Institute of Information Transmission Problems of Russian Academy of Sciences, 2006, pp. 194-197.

[39] T. Maruta, K. Okamoto, Geometric conditions for the extendability of ternary linear codes,
Coding and Cryptography, Lecture Notes in Computer Science 3969, Springer-Verlag (2006), pp. 85--99.

[38] T. Maruta, Extendability of ternary linear codes,
Designs, Codes and Cryptography 35 (2005), pp. 175--190.

[37] T. Maruta, Extendability of quaternary linear codes,
Discrete Mathematics 293/1-3 (2005), pp. 195--203.

[36] T. Maruta, I.N. Landjev, A. Rousseva, On the minimum size of some minihypers and related linear codes,
Designs, Codes and Cryptography 34 (2005), pp. 5--15.

[35] T. Maruta, The nonexistence of some ternary linear codes of dimension 6,
Discrete Mathematics 288 (2004), pp. 125--133.

[34] T. Maruta, A new extension theorem for linear codes,
Finite Fields and their Applications 10 (2004), pp. 674--685.

[33] T. Maruta, The nonexistence of ternary [525,6,349] codes,
Proceedings of Ninth International Workshop on Algebraic and Combinatorial Coding Theory,
Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, 2004, pp. 286--291.

[32] K. Okamoto, T. Maruta, Extendability of ternary linear codes of dimension five,
Proceedings of Ninth International Workshop on Algebraic and Combinatorial Coding Theory,
Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, 2004, pp. 312--318.

[31] T. Maruta, M. Takenaka, M. Shinohara, Y. Shobara, Constructing new linear codes from pseudo-cyclic codes,
Proceedings of Ninth International Workshop on Algebraic and Combinatorial Coding Theory,
Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, 2004, pp. 292--298.

[30] I.N. Landjev, A. Rousseva, T. Maruta, R. Hill, On optimal codes over the field with five elements,
Designs, Codes and Cryptography 29 (2003), pp. 165--175.

[29] T. Maruta, Extendability of linear codes over GF(q) with minimum distance d, gcd(d,q)=1,
Discrete Mathematics 266 (2003), pp. 377--385.

[28] T. Maruta, Extendability of ternary linear codes,
Proc. 8th International Workshop on Algebraic and Combinatorial Coding Theory(ACCT) in Tsarskoe Selo (2002), pp. 204--207.

[27] T. Maruta, The nonexistence of some quaternary linear codes of dimension 5,
Discrete Mathematics 238 (2001), pp. 99--113.

[26] T. Maruta, R. Hill, The nonexistence of [206,4,164]5 codes,
Proc. 3rd EuroWorkshop on Optimal Codes and Related Topics in Sunny Beach (2001), pp. 111--116.

[25] T. Maruta, On the extendability of linear codes,
Finite Fields and their Applications 7 (2001), pp. 350--354.

[24] T. Maruta, On the nonexistence of q-ary linear codes of dimension five,
Designs, Codes and Cryptography 22 (2001), pp. 165--177.

[23] T. Maruta, On the minimum length of q-ary linear codes of dimension four,
Discrete Mathematics 208/209 (1999), pp. 427--435.

[22] I.N. Landjev, T. Maruta, On the minimum length of quaternary linear codes of dimension five,
Discrete Mathematics 202 (1999), pp. 145--161.

[21] T. Maruta, A characterization of some minihypers and its application to linear codes,
Geometriae Dedicata 74 (1999), pp. 305--311.

[20] T. Maruta, The nonexistence of [116,5,85]4 codes and [187,5,139]4 codes,
Proc. 2nd International Workshop on Optimal Codes and Related Topics in Sozopol (1998), pp. 168--174.

[19] T. Maruta, On the existence of cyclic and  pseudo-cyclic MDS codes,
European Journal of Combinatorics 19 (1998), pp. 159--174.

[18] T. Maruta, Cyclic arcs and pseudo-cyclic MDS codes,
Discrete Mathematics 174 (1997), pp. 199--205.

[17] T. Maruta, On the achievement of the Griesmer bound,
Designs, Codes and Cryptography 12 (1997), pp. 83--87.

[16] T. Maruta, On the minimum length of q-ary linear codes of dimension five,
Geometriae Dedicata 65 (1997), pp. 299--304.

[15] I. Boukliev, S. Kapralov, T. Maruta, M. Fukui, Optimal linear codes of dimension 4 over F5 ,
IEEE Transactions on Information Theory 43 (1997), pp. 308--313.

[14] I. Landgev, T. Maruta, R. Hill, On the nonexistence of quaternary [51,4,37] codes,
Finite Fields and their Applications 2 (1996), pp. 96--110.

[13] T. Maruta, On the non-existence of linear codes attaining the Griesmer bound,
Geometriae Dedicata 60 (1996), pp. 1--7.

[12] T. Maruta, Cyclic and pseudo-cyclic MDS codes of dimension three,
Atti del Seminario Matematico e Fisico dell' Universita di Modena XLIII (1995), pp. 529--533.

[11] T. Maruta, On the nonexistence of linear codes of dimension four attaining the Griesmer bound,
Proc. International Workshop on Optimal Codes and Related Topics in Sozopol (1995), pp. 117--120.

[10] T. Maruta, Optimal pseudo-cyclic codes and caps in PG(3,q),
Geometriae Dedicata 54 (1995), pp. 263--266.

[9] T. Maruta, On the existence of pseudo-cyclic MDS codes of dimension three,
Atti del Seminario Matematico e Fisico dell' Universita di Modena XLI (1993), pp. 457--471.

[8] T. Maruta, On the uniqueness of cyclic MDS codes,
Atti del Seminario Matematico e Fisico dell' Universita di Modena XL (1992), pp. 83--88.

[7] T. Maruta, H. Kaneta, On the uniqueness of (q+1)-arcs of PG(5,q), q=2h , h>=4,
Mathematical Proceedings of the Cambridge Philosophical Society 110 (1991), pp. 91--94.

[6] H. Kaneta, T. Maruta, The discriminant of a cubic curve,
Advances in finite geometries and designs, Oxford University Press (1991), pp. 237--249.

[5] T. Maruta, A geometric approach to semi-cyclic codes,
Advances in finite geometries and designs, Oxford University Press (1991), pp. 311--318.

[4] T. Maruta, On Singleton arrays and Cauchy matrices,
Discrete Mathematics 81 (1990), pp. 33--36.

[3] H. Kaneta, T. Maruta, An algebraic geometrical proof of the extendability of q-arcs in PG(3,q) with q even,
Simon Stevin 63 (1989), pp. 363--366.

[2] H. Kaneta, T. Maruta, An elementary proof and an extension of Thas' theorem on k-arcs,
Mathematical Proceedings of the Cambridge Philosophical Society 105 (1989), pp. 159--162.

[1] T. Maruta, I. Kikumasa, H. Kaneta, Singleton arrays in coding theory,
Bulletin of the Australian Mathematical Society 37 (1988), pp. 333--335.